# SDR SWAA2024071799049

- Difficulty date: June 6, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SCUFF PLATE LOCATED ON AFT CARGO COMPARTMENT 2024- 376502<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N:B23399190; DUE DATE: 04/MAR/25.;[02] ON STEP 4; TOOL USED: RADIOMETER/PHOTOMETER KIT. P/N:XRP-3000. S/N:1859843. DUE DATE:24-JUL-24.;[03] REPAIRED AFT SCUFF PLATE LOCATED ON AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED:  REPAIRED AFT SCUFF PLATE LOCATED ON AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
